# SDR HEEA955490

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 222375060115
- Condition: Malfunction
- Location: Dc Sys
- Part time: 101 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GENERATOR LIGHT STAYS ON WHILE GENERATOR IS OPERATING.
